MAUDE Adverse Event Report: ST. JUDE MEDICAL RESPONSE ELECTROPHYSIOLOGY CATHETER, DECAPOLAR, 65 CM LENGTH, CSL CURVE, ELECT; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

ST. JUDE MEDICAL RESPONSE ELECTROPHYSIOLOGY CATHETER, DECAPOLAR, 65 CM LENGTH, CSL CURVE, ELECT; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number 401353
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 04/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported cardiac perforation could not be conclusively determined.Per the ifu, cardiac perforation is a known risk during use of this device.
 
Event or Problem Description
During a left ventricular crt-d implant procedure, a possible cardiac perforation occurred.It was not possible to cannulate the coronary sinus due to the patient's anatomy.A possible perforation was observed using contrast near the orifice of the coronary sinus and the procedure was stopped.The patient was implanted with a right atrial and right ventricular lead and a left ventricular lead will be implanted at a later date.The patient is in stable condition.There were no performance issues with any abbott device.

Brand Name
RESPONSE ELECTROPHYSIOLOGY CATHETER, DECAPOLAR, 65 CM LENGTH, CSL CURVE, ELECT
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
MDR Report Key10055647
Report Number3008452825-2020-00229
Device Sequence Number11458989
Product Code DRF
UDI-Device Identifier05414734200899
UDI-Public05414734200899
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K894500
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model Number401353
Device Catalogue Number401353
Device Lot Number7247665
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2020
Initial Report FDA Received Date05/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;